×

Found 16 Documents (Results 1–16)

100
MathJax

On the asymptotics of the solution of the Cauchy problem for some differential-difference parabolic equations. (English. Russian original) Zbl 1088.35075

Differ. Equ. 41, No. 4, 570-581 (2005); translation from Differ. Uravn. 41, No. 4, 538-548 (2005).
MSC:  35R10 35B40 35K15
PDF BibTeX XML Cite
Full Text: DOI

Boundary value problems for complete quasi-hyperbolic differential equations with variable domains of smooth operator coefficients. II. (English. Russian original) Zbl 1191.35271

Differ. Equ. 41, No. 4, 557-569 (2005); translation from Differ. Uravn. 41, No. 4, 527-537 (2005).
PDF BibTeX XML Cite
Full Text: DOI

Symmetry classification and exact solutions of the thermal diffusion equations. (English. Russian original) Zbl 1087.35077

Differ. Equ. 41, No. 4, 538-547 (2005); translation from Differ. Uravn. 41, No. 4, 508-517 (2005).
MSC:  35Q30 35C05 37K05
PDF BibTeX XML Cite
Full Text: DOI

A periodic singularly perturbed problem for the matrix Riccati equation. (English. Russian original) Zbl 1094.34037

Differ. Equ. 41, No. 4, 529-537 (2005); translation from Differ. Uravn. 41, No. 4, 500-507 (2005).
PDF BibTeX XML Cite
Full Text: DOI

On the eigenvalue distribution and a Bessel property criterion for root functions of a differential operator. I. (English. Russian original) Zbl 1092.34041

Differ. Equ. 41, No. 4, 489-505 (2005); translation from Differ. Uravn. 41, No. 4, 464-478 (2005).
MSC:  34L10 40A30 34L20
PDF BibTeX XML Cite
Full Text: DOI

Identifiability and controllability problems for linear second-order autonomous systems of neutral type. (English. Russian original) Zbl 1173.93349

Differ. Equ. 41, No. 4, 479-488 (2005); translation from Differ. Uravn. 41, No. 4, 455-463 (2005).
MSC:  93C23 93B05 93B30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification